Vladimir Lin has no cathedra
- Email: vlintechnion.ac.il
- Office: 602
- Phone: 972-4-829-4080
- Fax: 972-4-829-3388
- Biographical Information
- Research Interests
- Selected Publications
- Personal Page
V. Ya. Lin, M. Zaidenberg, Configuration spaces of the affine line and their automorphism groups, in: Automorphisms in birational and affine geometry, Springer Proceedings in Mathematics & Statistics, Vol.79, pp. 431-467. Springer, 2014.
V. Ya. Lin, Algebraic functions, configuration spaces, Teichmlüler spaces, and new holomorphically combinatorial invariants, Funct. Anal. Appl. 45:3 (2011), 204–224.
V. Ya. Lin, M. Zaidenberg, Liouville and Carathéodory coverings in Riemannian and complex geometry. Voronezh Winter Mathematical Schools, 111–130, Amer. Math. Soc. Transl. Ser. 2, 184, Amer. Math. Soc., Providence, RI, 1998
V. Ya. Lin, Around the 13th Hilbert problem for algebraic functions, Israeli Math. Conference Proc. 9 (1996), 307-327.
V. Ya. Lin, A. Pinkus, Approximation of multivariate functions. Advances in computational mathematics (New Delhi, 1993), 257–265, Ser. Approx. Decompos., 4, World Sci. Publ., River Edge, NJ, 1994
V. Lin, Y. Pinchover, Manifolds with group actions and elliptic operators, Memoirs of the American Mathematical Society 112:540 (1994), 78pp.
M. Leshno, V. Ya. Lin, A. Pinkus, S. Schocken, Multilayer Feedforward Networks with a Non-Polynomial Activation Function can Approximate any Function, Neural Networks 6 (1993), 861-867.
V. Ya. Lin, A. Pinkus, Fundamentality of ridge functions. J. Approx. Theory 75:3 (1993), 295–311
V. Ya. Lin, Liouville coverings of complex spaces, and amenable groups, Math. USSR Sbornik 60:1 (1988), 197-216.
M. G. Zaidenberg, V. Ya. Lin, Finiteness theorems for holomorphic mappings, Encyclopedia of Math.Sci. 9, Several Complex Variables-3, Springer, 1988, pp. 113-172.
M. G. Zaidenberg and V. Ya. Lin, An irreducible simply connected algebraic curve in C^2 is equivalent to a quasihomogeneous curve, Soviet Math. Dokl. 28:1 (1983), 200-204.
V. Ya. Lin, Artin braids and the groups and spaces connected with them, Journal of Soviet Math. 18:5 (1982), 736-788.
M. G. Zaidenberg, V. Ya. Lin, Bounded domains of holomorphy that cannot be blown down holomorphically, Soviet Math. Dokl. 20:6 (1979), 1262–1266 (1980)
V. Ya. Lin, Superpositions of algebraic functions, Funct. Anal. Appl. 10:1 (1976), 32-38.
V. Ya. Lin, Holomorphic fiberings and multivalued functions of elements of a Banach algebra, Funct. Anal. Appl. 7:2 (1973), 122-128.
Ju. V. Zjuzin, V. Ya. Lin, Unramified algebraic extensions of commutative Banach algebras, Math. USSR Sb. 20:3, 1973, 419–437.
V. Ya. Lin, Semi-invariant integration with values in a group, and some of its applications, Math. USSR Sb. 11:2, 1970, 209-232.
V. Ya. Lin, A class of completely continuous operators in a Hilbert space of entire functions of exponential type, Math. notes. Acad. of Sci. USSR, 6:2 (1969), 563-566.
E. A. Gorin, V. Ya. Lin, Algebraic equations with continuous coefficients, and certain questions of the algebraic theory of braids, Math. USSR-Sbornik 7:4 (1969), 569–596.